Are you taking enough, above a maintenance amount (of 400 mg), e.g. a therapeutic dose. Such a T-dose might include 1G - 2G plus ( 2,000mg), divided into 2 doses? Maybe you’re using too much? You’ll have to decide based on your own health profile, food intake, activity, etc. Here’s a consumer friendly, easy read reference vs. technical:I was taking magnesium citrate for about a month but havent noticed less palps tho.
A cardiologist explains why magnesium is so good for your heart health
February 1, 2018 by Dana Trentini review of You Tube - Dr. Sanjay Gupta (edited, relative excerpts):
Many people complain of heart fluttering or heart palpitations and magnesium deficiency can certainly do that.
“...we don’t absorb Mg from our stomachs... . Part of the reason for this is a lot of us are on proton-pump inhibitors, for indigestion and acid reflux.... Similarly, carbonated beverages will also reduce the amount of absorption of magnesium in our bodies.. ... stress uses up magnesium... . Lack of sleep uses up magnesium. ...sugar intake uses up magnesium... .
...And then also, we are excreting larger amounts of magnesium. Things like coffee, tea, diuretics reduce the absorption of magnesium. Magnesium carbonate, magnesium gluconate, magnesium chloride, and magnesium oxide tend to cause more diarrhea. However...magnesium glycinate...is a lot better.
if you go online to PubMed you’ll find tons of small studies that show the benefits of magnesium. It does have a small anticoagulant effect. It does have an anti-inflammatory effect. It is also a vasodilator (opens up the blood vessels allowing more blood to get to the vital organs, reducing pressure on the heart)... .”